MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND .014 FLOPPY 300 CM ( IC 300 ); WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND .014 FLOPPY 300 CM ( IC 300 ); WIRE, GUIDE, CATHETER
Model Number M003468150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the guidewire(subject device) was advanced with a balloon catheter to lesion at the mca (middle cerebral artery).Once the position was reached, the guidewire distal tip had fractured and the fractured part was removed from the patient.The physician replaced it with a new guidewire and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Product was unable to be analyzed; therefore, the reported event was unable to be confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As per the additional information, the device was confirmed to be in good condition during preparation/prior to use on the patient and the device was prepared as per the dfu, the patients anatomy was moderately tortuous.The device was not analyzed therefore the reported event could not be confirmed.It is probable that the device was damaged during advancement through the patients anatomy causing the reported event.An assignable cause of procedural factors will be assigned to the reported ¿guidewire distal tip broken/fractured during use¿ as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
It was reported that during the procedure, the guidewire(subject device) was advanced with a balloon catheter to lesion at the mca ( middle cerebral artery).Once the position was reached, the guidewire distal tip had fractured and the fractured part was removed from the patient.The physician replaced it with a new guidewire and continued the procedure without clinical consequences to the patient.

Brand Name
TRANSEND .014 FLOPPY 300 CM ( IC 300 )
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key9572161
Report Number3008853977-2020-00002
Device Sequence Number10839410
Product Code DQX
UDI-Device Identifier08714729441748
UDI-Public08714729441748
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K022357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Model NumberM003468150
Device Catalogue NumberM003468150
Device Lot Number22550878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR